# SDR IPXA2017062818713

- Difficulty date: June 8, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 ENGINE OTBD THRUST REVERSER AFT FIXED INNER BARREL SKIN IS CRACKED.  REPAIRED IAW EA 011-7830-01-A6830, REV  I/R,  AND EO MD11-7830-64548-A.
